Seguir
Felipe Poblete
Felipe Poblete
Associate Professor, Universidad Austral de Chile
Dirección de correo verificada de uach.cl
Título
Citado por
Citado por
Año
On a Functional Equation Associated with ()-Regularized Resolvent Families
C Lizama, F Poblete
Abstract and Applied Analysis 2012, 2012
372012
Regularity of mild solutions for a class of fractional order differential equations
C Lizama, F Poblete
Applied Mathematics and Computation 224, 803-816, 2013
212013
The scattering problem for Hamiltonian ABCD Boussinesq systems in the energy space
C Kwak, C Muñoz, F Poblete, JC Pozo
Journal de Mathématiques Pures et Appliquées 127, 121-159, 2019
192019
On local energy decay for large solutions of the Zakharov-Kuznetsov equation
AJ Mendez, C Muñoz, F Poblete, JC Pozo
Communications in Partial Differential Equations 46 (8), 1440-1487, 2021
182021
Scattering in the energy space for Boussinesq equations
C Muñoz, F Poblete, JC Pozo
Communications in Mathematical Physics 361, 127-141, 2018
182018
Approximation of mild solutions of delay differential equations on Banach spaces
M Pinto, F Poblete, D Sepúlveda
Journal of Differential Equations 303, 156-182, 2021
62021
A characterization of well-posedness for abstract Cauchy problems with finite delay
C Lizama, F Poblete
Journal of mathematical analysis and applications 457 (1), 410-435, 2018
62018
Uniform stability of (a, k)-regularized families
C Lizama, PJ Miana, F Poblete
Asymptotic Analysis 84 (1-2), 47-60, 2013
62013
Long time asymptotics of large data in the Kadomtsev–Petviashvili models
AJ Mendez, C Muñoz, F Poblete, JC Pozo
Nonlinearity 37 (5), 055017, 2024
42024
Strong solutions of a neutral type equation with finite delay
V Poblete, F Poblete, JC Pozo
Journal of Evolution Equations 19 (2), 361-386, 2019
42019
Abstract weighted pseudo almost automorphic functions, convolution invariance and neutral integral equations with applications
M Pinto, F Poblete, D Sepúlveda
J. Integral Equations Applications 31 (4), 571-622, 2019
32019
New class of perturbations for nonuniform exponential dichotomy roughness
M Pinto, F Poblete, Y Xia
Journal of Differential Equations 393, 369-412, 2024
2024
On uniqueness of KP soliton structures
F Alegría, G Chen, C Muñoz, F Poblete, B Tardy
arXiv preprint arXiv:2405.07125, 2024
2024
Uniqueness of quasimonochromatic breathers for the generalized Korteweg-de Vries and Zakharov-Kuznetsov models
J Faya, P Figueroa, C Muñoz, F Poblete
arXiv preprint arXiv:2404.09100, 2024
2024
The Generalized Riemann Zeta heat flow
V Castillo, C Muñoz, F Poblete, V Salinas
arXiv preprint arXiv:2402.10154, 2024
2024
On the Boussinesq system with fractional memory in pseudo-measure spaces
F Poblete, C Silva, A Viana
Asymptotic Analysis, 1-25, 2024
2024
Wellposedness of Second Order Evolution Equations
F Poblete, V Poblete, JC Pozo
Complex Analysis and Operator Theory 17 (3), 42, 2023
2023
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–17